MAUDE Adverse Event Report: KARL STORZ SE & CO. KG OUTER TUBE GRASPING INSERT; OUTER TUBE WITH INSERT FORCEPS GRASPER

KARL STORZ SE & CO. KG OUTER TUBE GRASPING INSERT; OUTER TUBE WITH INSERT FORCEPS GRASPER
Model Number 30310ONS
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has not been returned, therefore; the product could not be evaluated.The date code of 2006 indicates the product is 14 years old, possible stress of over usage.
 
Event or Problem Description
Allegedly, per the operating room manager, during a laparoscopic hernia procedure a large piece of plastic "sheared off " and fell into the patient.The doctor successfully retrieved the piece with no harm to the patient; procedure was completed with no additional intervention.

Brand Name
OUTER TUBE GRASPING INSERT
Common Device Name
OUTER TUBE WITH INSERT FORCEPS GRASPER
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen, gm,
MDR Report Key10338711
Report Number9610617-2020-00087
Device Sequence Number14219399
Product Code GCJ
UDI-Device Identifier04048551121887
UDI-Public4048551121887
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K935071
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number30310ONS
Device Catalogue Number30310ONS
Device Lot NumberKD
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/30/2020
Initial Report FDA Received Date07/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;